Multicolored isomorphic spanning trees in complete graphs - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 2002

Multicolored isomorphic spanning trees in complete graphs

Abstract

Can a complete graph on an even number n (>4) of vertices be properly edge-colored with n-1 colors in such a way that the edges can be partitioned into edge disjoint colorful isomorphic spanning trees? A spanning treee is colorful if all n-1 colors occur among its edges. It is proved that this is possible to accomplish whenever n is a power of two, or five times a power of two.
Fichier principal
Vignette du fichier
dm050108.pdf (36.58 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00958977 , version 1 (13-03-2014)

Identifiers

Cite

Gregory Constantine. Multicolored isomorphic spanning trees in complete graphs. Discrete Mathematics and Theoretical Computer Science, 2002, Vol. 5, pp.121-126. ⟨10.46298/dmtcs.306⟩. ⟨hal-00958977⟩

Collections

TDS-MACS
29 View
649 Download

Altmetric

Share

Gmail Facebook X LinkedIn More